메뉴 건너뛰기




Volumn 58, Issue 23, 1998, Pages 15508-15519

One- and two-hole states in the two-dimensional model via series expansions

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0542423652     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.58.15508     Document Type: Article
Times cited : (30)

References (56)
  • 3
    • 85068245283 scopus 로고    scopus 로고
    • T. M. Rice, Z. Phys. B 103, 165 (1997).
    • (1997) Z. Phys. B , vol.103 , pp. 165
    • Rice, T.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.